# SDR ASAA0670682

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 24,118 hours, 10,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC65AJ11S
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS OVER DOOR R2 INOP.  SECURED LOOSE SOCKET, OPS CHECKED GOOD.
